# SDR 95UALD10008

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1832U
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAS WITH SMOKE IN CABIN.  AIRPLANE CHANGED.
